Open Access
Translator Disclaimer
January 2014 On Rédei’s dihedral extension and triple reciprocity law
Fumiya Amano
Proc. Japan Acad. Ser. A Math. Sci. 90(1): 1-5 (January 2014). DOI: 10.3792/pjaa.90.1

Abstract

In this paper, we give an arithmetic characterization of Rédei’s dihedral extension over $\mathbf{Q}$ and another simple proof of the reciprocity law of the triple symbol.

Citation

Download Citation

Fumiya Amano. "On Rédei’s dihedral extension and triple reciprocity law." Proc. Japan Acad. Ser. A Math. Sci. 90 (1) 1 - 5, January 2014. https://doi.org/10.3792/pjaa.90.1

Information

Published: January 2014
First available in Project Euclid: 6 January 2014

zbMATH: 1286.11182
MathSciNet: MR3161537
Digital Object Identifier: 10.3792/pjaa.90.1

Subjects:
Primary: 11R32
Secondary: 11A15

Keywords: Rédei extension , Rédei triple symbol

Rights: Copyright © 2014 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.90 • No. 1 • January 2014
Back to Top